# SDR HALA2010030400086

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 69,906 hours, 31,109 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 7321870018
- Part serial: 82510
- Condition: Leaking
- Location: Hyd System
- Part time: 6,607 hours, 1,419 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ACFT DIVERTED TO SFO DUE TO CTR HYD QTY DECREASED TO .46.  FOUND FLAP/SLAT SHUTOFF VALVE MODULE LEAKING REMOVED AND INSTALLED SERVICEABLE UNIT PER 27-51-48-022-001 AND 27-51-48-422-036. OPS CKD IAW TASK27-51-48-712-074 SYS CKD OK FOR SERVICE.  CTR HYD SYS SERVICED TO FULL IAW MM12-12-01.
